# SDR ACE120404

- Difficulty date: December 4, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N114AX
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Aircraft time: 28,764 hours, 29,833 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1144301063
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CAMP INSPECTION, MAINTENANCE LOCATED CORROSION ON SEAT TRACK FLOOR PANEL FLANGES.  SEAT TRACK AND ADJACENT LOCALIZED CORROSION SUSPECTED TO HAVE BEEN CAUSED BY CARGO SPILLAGE.  SEAT TRACK REPLACED, OTHER AREAS REPAIRED.
